# SDR UPS97223771

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT O/B MIDFLAP T/E IS DELAMINATED IN 3 AREAS ON UPPER AFT SKIN WEDGE.  3 AREAS OF THE LT O/B MIDFLAP T/E WERE REPAIRED I.A.W. EO C-5100-7 322.
